Alert archive / New Jersey / Gale Watches in 2011

Gale Watch 13, NWS Philadelphia/Mount Holly

October 26, 2011

NWS Philadelphia/Mount Holly issued this gale watch at Oct 26, 2011, 3:36 PM EDT. It took effect at Oct 27, 2011, 6:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 26, 2011, 3:36 PM EDT (19:36 UTC)
In effect from
Oct 27, 2011, 6:00 PM EDT
Expired
Oct 27, 2011, 4:26 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WHUS71 KPHI 261936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT WED OCT 26 2011

ANZ431-270745-
/O.CAN.KPHI.SC.Y.0081.000000T0000Z-111026T2200Z/
/O.NEW.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 PM EDT WED OCT 26 2011

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...DURING THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS UP
  TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-270745-
/O.CON.KPHI.SC.Y.0081.000000T0000Z-111026T2200Z/
/O.NEW.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. 

* WINDS...SOUTHWEST 15 TO 25 KT THROUGH EARLY THIS EVENING AND
  THEN ON THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35
  KT.

* SEAS...3 TO 5 FEET THROUGH EARLY THIS EVENING AND 4 TO 6 FEET
  THURSDAY NIGHT DURING THE GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-450-451-270745-
/O.NEW.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
336 PM EDT WED OCT 26 2011

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. 

* WINDS...DURING THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS UP
  TO 35 KT.

* SEAS...THURSDAY NIGHT 4 TO 6 FEET.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
457 
WHUS71 KPHI 262205
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT WED OCT 26 2011

ANZ452>455-271015-
/O.EXP.KPHI.SC.Y.0081.000000T0000Z-111026T2200Z/
/O.CON.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
605 PM EDT WED OCT 26 2011

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WINDS...ON THURSDAY NIGHT...NORTHWEST 20 TO 25 KT WITH GUSTS UP
  TO 35 KT.

* SEAS...4 TO 6 FEET ON THURSDAY NIGHT DURING THE GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-450-451-271015-
/O.CON.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
605 PM EDT WED OCT 26 2011

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WINDS...DURING THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS 
  UP TO 35 KT. 

* SEAS...THURSDAY NIGHT 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
893 
WHUS71 KPHI 270104
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 PM EDT WED OCT 26 2011

ANZ430-431-450>455-271400-
/O.CON.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
904 PM EDT WED OCT 26 2011

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WINDS...NORTHWEST AT 20 TO 25 KNOTS ON THURSDAY NIGHT WITH
  GUSTS UP TO 35 KNOTS.

* SEAS...4 TO 6 FEET ON THE OCEAN WATERS ON THURSDAY NIGHT, AND 2
  TO 5 FEET ON DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE POTENTIAL EXISTS FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

IOVINO
719 
WHUS71 KPHI 270826
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 AM EDT THU OCT 27 2011

ANZ430-431-450>455-272100-
/O.UPG.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
/O.NEW.KPHI.SC.Y.0082.111027T2000Z-111028T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
426 AM EDT THU OCT 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH TO NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS UP
  TO 30 KNOTS. OCCASIONAL GUSTS UP TO 35 KNOTS LATE IN THE
  AFTERNOON INTO THE EVENING OVER THE ATLANTIC WATERS AND LOWER
  DELAWARE BAY.

* SEAS...BUILDING TO 4 TO 6 FEET OVER THE ATLANTIC WATERS.
  BUILDING TO 2 TO 4 FEET OVER DELAWARE BAY, EXCEPT UP TO 5 FEET
  NEAR THE BAY MOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 26, 1:28 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Oct 26, 1:28 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT WED OCT 26 2011

.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM WILL ADVANCE ACROSS THE LOWER GREAT LAKES
AND NEW ENGLAND THIS AFTERNOON AND TONIGHT. AN ASSOCIATED COLD
FRONT WILL EASE ACROSS THE AREA LATE TONIGHT AND EARLY THURSDAY
AND THEN STALL ACROSS THE REGION. ANOTHER LOW WILL MOVE ALONG THIS
FRONT THURSDAY. HIGH PRESSURE WILL RIDGE ACROSS THE AREA FRIDAY
AND REMAIN INTO FRIDAY NIGHT. A LOW WILL DEVELOP OFF THE EAST
COAST EARLY SATURDAY AND MOVE NORTHWARD THROUGH SUNDAY. ANOTHER
AREA OF HIGH PRESSURE WILL MOVE IN SUNDAY AND REMAIN INTO EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE 12Z UPPER AIR ANALYSIS SHOWED A DISCONNECT BETWEEN THE JET
OVER NEW YORK AND NEW ENGLAND AND THE WEAKENING PCPN PASSING
THROUGH OUR CWA. AS SUCH WE LOWERED POPS FOR THIS AFTERNOON AND AS
PREVIOUSLY NOTED IN THE MID SHIFT GRIDS WHAT PCPN IS MAKING IT
FROM THE MID CLOUD LAYER IS FAIRLY LIGHT. THE 12Z MORNING
SOUNDINGS SUPPORTING LOW 80S WITH FULL SUNSHINE WHICH IS NOT THE
CASE TODAY, BUT WE DID NUDGE MAX TEMPS UPWARD SERN CWA WHERE TEMPS
ARE OUTRUNNING EXPECTATIONS. ELSEWHERE WOULD EXPECT SOME MIXING OF
THE WINDS, SO DID NOT CHANGE THEM MUCH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE IMPULSE TODAY EXITS TO THE EAST AND THEN ANOTHER ONE APPROACHES
TONIGHT. THIS ONE IS SOMEWHAT MORE ROBUST, AND SO AFTER LOW POPS
DURING THE EVENING WE CARRY HIGHER POPS AND A SOMEWHAT HIGHER QPF
OVERNIGHT. PRECIPITATION WOULD BE RAIN THROUGHOUT THE PERIOD. COLD
AIR ADVECTION LOOKS LIKE IT BARELY WILL BE UNDERWAY UP NORTH BY
12Z THURSDAY, SO MIN TEMPERATURES AGAIN RUN FROM NEAR GUIDANCE
NORTH TO A BIT ABOVE IT SOUTH. WE AGAIN ARE NOT FORECASTING MORE
THAN A SUSTAINED LIGHT TO MODERATE WIND OVERNIGHT WITH THIS
PACKAGE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THERE ARE TWO SYSTEMS THAT WILL AFFECT THE REGION DURING THE LONG
TERM. THE FIRST IS AN AREA OF LOW PRESSURE MOVING ALONG THE STALLED
FRONT THURSDAY. RAIN WILL BE ADVANCING ACROSS THE AREA THU MORNING.
THE CLOUDS AND MOSTLY LIGHT RAINS ASSOCIATED WITH THE LOW WILL REMAIN
MUCH OF THE DAY AND THEN TAPER OFF FROM WEST TO EAST THU NIGHT.
RAINFALL TOTALS OF AROUND 1/2 INCH MAY OCCUR NORTH WHILE TOTALS
CLOSER TO 1/10TH INCH WILL OCCUR TO THE SOUTH OVER THE DELMARVA.

AN AREA OF HIGH PRESSURE WILL MOVE ACROSS THE AREA FRIDAY AND BRING
PARTLY TO MOSTLY SUNNY SKIES. TEMPERATURES WILL BE IN THE LOW TO MID
50S WITH UPPER 40S ACROSS THE SOUTHERN POCONOS AND NRN NJ.

THE SECOND WEATHER SYSTEM WILL DEVELOP OFF THE CAROLINA COAST EARLY
SAT AND MOVE N NE ALONG THE FRONT. IT SHOULD CAUSE MOISTURE/QPF TO
ADVANCE NWRD ALONG THE COAST. THE WESTWARD EXTEND OF THE STEADY
RAINS ARE IN QUESTION ATTM. THE MODELS DIFFER WITH RESPECT TO THE
STRENGTH AND COURSE OF THIS SYSTEM...SO CONFID IN THE FCST FOR THIS
FEATURE IS LIMITED. IT IS POSSIBLE THAT ENOUGH COLD ARI WILL BE IN
PLACE FOR SOME SNOW TO OCCUR ACROSS THE FAR NRN AREAS FRI NIGHT WHEN
THE SYSTEM APPROACHES AND AGAIN SAT NIGHT AS IT DEPARTS. NO ACCUMS
ARE EXPECTED.

FAIR WEATHER SHOULD RETURN SUN AND REMAIN INTO EARLY NEXT WEEK AS
ANOTHER AREA OF HIGH PRESSURE ADVANCES TOWARD THE AREA. HIGHS
SUN-TUE WILL MOSTLY BE IN THE 50S ACROSS THE AREA AND LOWS IN THE
30S OR LOW 40S.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS ARE FORECAST TO PERSIST THROUGH THE EVENING WITH
HIGH CONFIDENCE FOR WIDESPREAD MVFR CONDITIONS WITH POSSIBILITIES
OF IFR CONDITIONS COME THURSDAY MORNING.

VFR CLOUDINESS MAINLY AN AC DECK IS FORECAST FOR THIS AFTERNOON.
WHILE THERE ARE SOME STRONGER WINDS OF AROUND 30 KNOTS BETWEEN 2
AND 3 THDSD FEET SE TERMINALS, THE CLOUDINESS AND FORECAST
SOUNDINGS ARE SUGGESTING THEY WILL NOT COMPLETELY MIX DOWN AND WE
ONLY MAINTAINED ANY MENTION OF GUSTINESS AT KACY. PREVAILING WIND
DIRECTION SHOULD BE SOUTHWEST.

CIGS ARE FORECAST TO LOWER THIS EVENING, BUT REMAIN AT VFR LEVELS.
MVFR CIGS AND VSBYS ARE FORECAST TO ARRIVE WITH THE RAIN LATE
TONIGHT, TIMED AFTER MIDNIGHT AT ALL TERMINALS AND SPREADING IN
GENERAL FROM THE NW AND W TO THE EASTERN TERMINALS AND AIRPORTS BY
ABOUT 10Z.

A WAVY COLD FRONT IS FORECAST TO CONTINUE TO DROP SOUTH DURING
THE MORNING ON THURSDAY, HENCE THE WIND SHIFT FROM VRB OR LIGHT
SOUTHWEST TO WEST TO NORTHWEST. THIS SHOULD ALSO BE THE PERIOD OF
THE STEADIEST RAIN AND GREATEST CHANCE FOR IFR CONDITIONS IN THIS
TAF PACKAGE. NOT CONFIDENT ENOUGH TO BELIEVE THIS WILL BE A
PREVAILING GROUP TO INCLUDE AT THIS TIME. CONDITIONS WILL START
IMPROVING THURSDAY AFTERNOON AS REFLECTED IN THE KPHL 30 HOUR TAF.

OUTLOOK...
SOME LOWER CIGS/VSBYS SHOULD REMAIN INTO EARLY THU NIGHT.
IMPROVEMENT EXPECTED FRI MORNING AS HIGH PRESSURE BUILDS IN.
ANOTHER SYSTEM MAY BRING LOWER CIGS/VSBYS TO MUCH OF THE AREA SAT.

&&

.MARINE...
A SMALL CRAFT ADVISORY WAS ISSUED FOR OUR SOUTHERN WATERS BASED
ON THE REPORTED GUSTINESS AT BRANDYWINE AND CAPE MAY. ELSEWHERE
WE ARE IN A LOWER CONFIDENCE REALM BY NOT ISSUING A SMALL CRAFT
ADVISORY FOR TODAY AND TONIGHT WITH THIS PACKAGE, SINCE THE
AMERICAN MODELS WOULD MIX DOWN ENOUGH OF THE WINDS ABOVE THE
SURFACE TO SUPPORT FREQUENT GUSTS TO 25 TO 30 KT. OUR CONTINUING
BELIEF IS THAT THE WARMER AIR ABOVE THE SURFACE AND THE WATER
TEMPERATURES FROM THE UPPER 50S TO LOWER 60S WILL DEVELOP ENOUGH
OF A MARINE LAYER TO KEEP ANYTHING OTHER THAN OCCASIONAL GUSTS TO
25 KT FROM DEVELOPING. THE WIND TRAJECTORY IS FORECAST TO BE
OFFSHORE, AND SO WE AREN'T FORECASTING 5 FT SEAS WITH THIS PACKAGE
EITHER.

SCA CONDITIONS ARE EXPECTED THU AND THU NIGHT ACROSS THE WATERS.
WIND GUSTS MAY BE CLOSE TO A LOW-END GALE THU NIGHT. LOW CONFID IN
THIS HOWEVER. WINDS WILL DECREASE FRI AS HIGH PRESSURE BUILDS
IN...BUT SEAS ON THE OCEAN MAY REMAIN NEAR OT JUST ABOVE SCA
CONDITIONS. THE SECOND LOW MOVING IN SAT WILL CREATE ANOTHER
POSSIBILITY FOR SCA CONDITIONS.

&&

.TIDES/COASTAL FLOODING...
WE WILL ISSUE THE COASTAL FLOOD ADVY FOR THE NEXT HIGHER OF THE
TWO HIGH TIDE CYCLES ON THURSDAY MORNING. ONE OF THE HIGHEST
SPRING TIDES OF THE YEAR AS THE FORECAST ASTRONOMICAL TIDES AR AT
OR WITHIN ONE QUARTER OF A FOOT ALONG COASTAL AREAS. ACTUAL TIDAL
DEPARTURES ARE NOT EXPECTED TO BE MUCH, LESS THAN HALF A FOOT.

THE NEW MOON AND UPCOMING STORM SYSTEMS WILL CREATE THE POSSIBILITY
OF MINOR TIDAL FLOODING ALONG THE OCEAN FRONT AND BACK BAYS WITH
EACH (HIGHER) HIGH TIDE FRI-SAT. THIS IS THE TIDE THAT OCCURS DURING
THE MID-LATE MORNING HOURS. THE DELAWARE BAY AND RIVER WILL
PROBABLY REMAIN BELOW MINOR TIDAL LEVELS...BUT THE SITUATION WILL
BE WATCHED...SINCE IT WILL BE CLOSE. TIDAL FLOODING IS NOT
EXPECTED IN THE CHESAPEAKE BAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 7 AM TO 11 AM EDT THURSDAY FOR
     NJZ012>014-020-022>027.
DE...COASTAL FLOOD ADVISORY FROM 7 AM TO 11 AM EDT THURSDAY FOR
     DEZ003-004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ431-
     452>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...GIGI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA
MARINE...DELISI/O'HARA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 26, 11:38 AM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT WED OCT 26 2011

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069-
271545-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
1138 AM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-271545-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1138 AM EDT WED OCT 26 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON
WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE
MORNING THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED
FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH
FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT,
RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND
TIDAL TRIBUTARIES.

MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH
TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE SATURDAY TIME FRAME.
THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE
SATURDAY MORNING HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-NJZ016>019-021-PAZ070-071-271545-
NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-DELAWARE-PHILADELPHIA-
1138 AM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON
WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE
MORNING THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED
FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH
FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT,
RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND
TIDAL TRIBUTARIES.

MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH
TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE SATURDAY TIME FRAME.
THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE
SATURDAY MORNING HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-271545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1138 AM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A LOW CHANCE FOR GALE CONDITIONS EARLY FRIDAY MORNING
AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 6:59 AM EDTSmall Craft AdvisoryPHI11 hr
Oct 26, 11:45 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more24 hr

Nearby

Gale Watches in New Jersey, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.